About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 230708, 9 pages
http://dx.doi.org/10.1155/2014/230708
Research Article

Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics and Applied Mathematics, University Pretoria, Lynnwood Road, Pretoria 0002, South Africa
3Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan
4Faculty of Applied Sciences, University Politehnica of Bucharest, 313 Splaiul Independentei, 060042 Bucharest, Romania

Received 23 November 2013; Accepted 7 January 2014; Published 20 February 2014

Academic Editor: Hassen Aydi

Copyright © 2014 Abdul Rahim Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdul Rahim Khan, Mujahid Abbas, Talat Nazir, and Cristiana Ionescu, “Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 230708, 9 pages, 2014. doi:10.1155/2014/230708